A monotonicity principle in the theory of the interpolation of a function of a real variable
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 10-17 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1972_4_a1,
     author = {D. L. Berman},
     title = {A~monotonicity principle in the theory of the interpolation of a~function of a~real variable},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {10--17},
     year = {1972},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1972_4_a1/}
}
TY  - JOUR
AU  - D. L. Berman
TI  - A monotonicity principle in the theory of the interpolation of a function of a real variable
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1972
SP  - 10
EP  - 17
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IVM_1972_4_a1/
LA  - ru
ID  - IVM_1972_4_a1
ER  - 
%0 Journal Article
%A D. L. Berman
%T A monotonicity principle in the theory of the interpolation of a function of a real variable
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1972
%P 10-17
%N 4
%U http://geodesic.mathdoc.fr/item/IVM_1972_4_a1/
%G ru
%F IVM_1972_4_a1
D. L. Berman. A monotonicity principle in the theory of the interpolation of a function of a real variable. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 10-17. http://geodesic.mathdoc.fr/item/IVM_1972_4_a1/